| Model Number |
72401453 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) experienced an infection.The app was previously explanted.The patient healed, and a new device was placed.There were no further patient complications.
Event or Problem Description
Additional Manufacturer Narrative
Correction to field d6b: explant date.